# SDR P5CA2021031500068

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,182 hours, 22,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103029
- Part serial: 17604
- Condition: Detached
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REELS FELL OUT.  REMOVED AND REPLACED DESCENT DEVICE IAW AMM 25-61-03.
